Model helps explain why some patients with multiple sclerosis have seizures
March 1, 2017
World Cancer Day 2017: liver cancer, a global challenge thanks to viruses and alcohol 
March 2, 2017
Show all

A Crohn’s Setback Leaves Her Wondering About the Future

What to do when you have a Crohn’s setback?

So, I was all the way down to a 5 mg dose of prednisone last week and the inevitable happened; I started feeling sick. I had been feeling pretty good since my late December flare-up, other than some bad muscle weakness and joint pain, which I knew I could be from Crohn’s or the medication itself. I had a good amount of energy and was able to do most of the things I had scheduled. I wasn’t nauseous; I didn’t need Percocet.

Then I was on the way to lunch with a friend one day recently. We met halfway, about a 45-minute drive for me, and I noticed — just slightly — those telltale weird feelings I get at the start of a flare-up. I ate lunch with no problem, but by the time I got home, I had to go right to bed — where I stayed for two days.

My doctor and I determined that I needed a 20 mg dose of prednisone to cover the flare, which is actually low for me at the beginning of a flare. I was happy to start taking it.

But I was sad, too, because I had worked so hard to get my prednisone dosage way down. Sad because it meant the Stelara probably is still not working, and within three days, even though I was barely eating anything, I had gained so much weight that my pants were tight, making me even more uncomfortable.

I was able to get out of bed pretty quickly this time, since I caught the flare-up at the very beginning. I went to see my doctor and, as usual, we debated prednisone and Stelara and what else there was. As usual, my options are pretty bleak.

Read full article: A Crohn’s Setback Leaves Her Wondering About the Future

Read Full Article: A Crohn’s Setback Leaves Her Wondering About the Future

The health and medical information on our website is not intended to take the place of advice or treatment from health care professionals. It is also not intended to substitute for the users’ relationships with their own health care/pharmaceutical providers.

Comments are closed.